Alert archive / Illinois / Tornado Warnings in 2008
Tornado Warning 34, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 12, 2008, 7:22 PM CDT for Henry County, Rock Island County, Illinois. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 7:22 PM CDT (00:22 UTC)
- Expired
- Jun 12, 2008, 7:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Henry County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 19 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:47 PM CDT | TSTM WND DMG | Moline, IL | DELAYED REPORT - SEVERAL TREES AND POWER LINES DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3526 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 5.4
- Supercell composite
- 26.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDVN 130022 TORDVN ILC073-161-130045- /O.NEW.KDVN.TO.W.0034.080613T0022Z-080613T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 722 PM CDT THU JUN 12 2008 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN HENRY COUNTY IN NORTHWEST ILLINOIS... CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS... * UNTIL 745 PM CDT. * AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 6 MILES WEST OF OAK GROVE...OR 8 MILES SOUTHWEST OF ROCK ISLAND...MOVING NORTHEAST AT 40 MPH. * THE TORNADO WILL BE NEAR... MILAN AROUND 730 PM CDT... COAL VALLEY AND MOLINE AROUND 735 PM CDT... SILVIS...GREEN ROCK...EAST MOLINE AND WARNER AROUND 740 PM CDT... COLONA AND CLEVELAND AROUND 745 PM CDT... THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 14. THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 15. THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 12 AND 18. THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 0 AND 1. HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4157 9033 4144 9023 4134 9063 4143 9070 TIME...MOT...LOC 0022Z 243DEG 35KT 4140 9063 $$ SHEETS
3 follow-up statements
000
WWUS53 KDVN 130030
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
729 PM CDT THU JUN 12 2008
IAC115-139-163-ILC131-161-130039-
/O.EXP.KDVN.SV.W.0124.000000T0000Z-080613T0030Z/
SCOTT IA-MUSCATINE IA-LOUISA IA-ROCK ISLAND IL-MERCER IL-
729 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MERCER...
SOUTHWESTERN ROCK ISLAND...LOUISA...MUSCATINE AND SOUTHWESTERN SCOTT
COUNTIES EXPIRES AT 730 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4158 9114 4158 9081 4126 9068 4108 9114
4125 9144
TIME...MOT...LOC 0029Z 225DEG 47KT 4175 9060
$$000
WWUS53 KDVN 130033
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 PM CDT THU JUN 12 2008
ILC073-161-130045-
/O.CON.KDVN.TO.W.0034.000000T0000Z-080613T0045Z/
ROCK ISLAND IL-HENRY IL-
733 PM CDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN HENRY AND CENTRAL ROCK ISLAND COUNTIES...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR
FRUITLAND...OR NEAR MOLINE...MOVING NORTHEAST AT 43 MPH.
THE TORNADO WILL BE NEAR...
EAST MOLINE...SILVIS...SILVIS HEIGHTS AND CARBON CLIFF AROUND 740
PM CDT...
WOODS AIRPORT...CARBON CLIFF...BARSTOW AND COLONA AROUND 745 PM
CDT...
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 8.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND
11.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 13 AND 18.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 0 AND 2.
HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW
LAT...LON 4148 9026 4148 9027 4141 9056 4145 9063
4157 9033 4153 9029 4151 9029 4150 9027
TIME...MOT...LOC 0033Z 239DEG 37KT 4147 9052
$$
SHEETS000
WWUS53 KDVN 130046
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CDT THU JUN 12 2008
ILC073-161-130055-
/O.EXP.KDVN.TO.W.0034.000000T0000Z-080613T0045Z/
ROCK ISLAND IL-HENRY IL-
745 PM CDT THU JUN 12 2008
...THE TORNADO WARNING FOR NORTHWESTERN HENRY AND CENTRAL ROCK ISLAND
COUNTIES EXPIRES AT 745 PM CDT...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS
WEAKENED. THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...THIS STORM IS STILL PRODUCING VERY HEAVY RAINFALL...SMALL
HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA UNTIL 8 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4148 9026 4148 9027 4141 9056 4145 9063
4157 9033 4153 9029 4151 9029 4150 9027
TIME...MOT...LOC 0045Z 239DEG 37KT 4153 9038
$$
SHEETSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 12, 3:15 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 12, 3:15 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT THU JUN 12 2008
.DISCUSSION...
ONGOING RECORD BREAKING FLOODING EVENT WILL TRY AND MAKE THIS
CONCISE. WE ARE IN THE MIDST FOR MUCH IF NOT MOST OF THE FORECAST
AREA TO EXPERIENCE A FLOODING EVENT THAT WILL LIKELY SURPASS THE
INFAMOUS FLOOD OF 1993 OVER THE NEXT SEVERAL DAYS WITH WIDESPREAD
SEVERE IMPACTS.
TONIGHT INTO FRIDAY...NOWCAST TOOLS SUPPORT SUITE OF SOLUTIONS FOR SE
2/3 TO 3/4 AREA TO EXPERIENCE ADDITIONAL HEAVY RAIN AMOUNTS OF 1 TO 3
INCHES WITH TROPICAL CONDITIONS AND PW/S OF NEAR 2 INCHES SUGGESTING
LOCALIZED 4 TO 5 INCH RAIN AMOUNTS POSSIBLE ON TOP OF THE RECORD
BREAKING FLOODING OCCURRING ON THE CEDAR AND IOWA RIVERS THAT ARE 3
TO 6+ FEET ABOVE 100 TO 150 RECORD CRESTS. THIS EQUATES TO ROUGHLY
500 PLUS YEAR RIVER FLOODING. THE WAPSIPINICON RIVER TO EXPERIENCE
NEAR RECORD TO RECORD FLOODING WITH LOCATIONS BETWEEN ANAMOSA AND
DEWITT APPROACHING 100 YEAR FLOODING. THE LOWER HALF OR MORE OF THE
MISSISSIPPI RIVER ALSO TO REACH NEAR RECORD TO RECORD FLOODING ALONG
AND SOUTH OF THE QUAD CITIES. UPPED POPS TO CATEGORICAL WITH SOME
SEVERE RISK THIS EVENING..MAINLY FOR DAMAGING WINDS OF 70 MPH AS
BOWING SEGMENTS TO EVOLVE EARLY TO MID PM WITH SOME HP SUPERCELLS AND
ISOLATED TORNADOES POSSIBLE INITIALLY FROM 3 PM UNTIL ROUGHLY 8 PM.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WILL MAKE FOR SERIOUS FLASH
FLOODING RISK WHICH HAS BEEN ALREADY OCCURRING SINCE LAST NIGHT WITH
ALL THE AREA IN FLASH FLOOD WATCHES TONIGHT AND SE 2/3 LASTING INTO
FRIDAY MORNING. FRIDAY AFTERNOON...RAIN TO END SE 1/3 WITH LIGHT
ADDITIONAL AMOUNTS THERE WITH SOME PARTIAL CLEARING LATE PM NW 1/2.
HIGH TEMPERATURES WITH LOTS OF CLOUDS TO STAY IN THE MID/UPPER 70S.
FRIDAY NIGHT INTO SATURDAY NIGHT...QUIET AND SEASONAL WITH HIGHS
UPPER 70S TO LOWER 80S AND LOWS IN UPPER 50S TO LOWER 60S. SOME
ISOLATED SHRA TO TSRA MAY OCCUR ALONG HIGHWAY 20 LATE PM WITH WEAK
SURFACE CONVERGENCE AND CONVECTIVE TEMPERATURES REACHED INTO THE
EVENING AND OVERNIGHT HOURS.
SUNDAY...YESTERDAY/S CONCERN IS UNFORTUNATELY VERIFYING. ALL 12Z
SOLUTIONS POINTING TOWARD ANOTHER MODERATE TO HEAVY CONVECTIVE RAIN
EVENT IN FAST NW UPPER LEVEL FLOW WITH LOCAL TOOLS USING HIGH
MOISTURE AND FORCING LEVELS FOR THIS TYPE REGIME SUGGESTING AREAS OF
1 TO 3 PLUS INCHES THAT WOULD HAVE TREMENDOUS IMPACTS IF FALLS ON
EAST CENTRAL IOWA. THESE LOCATIONS AND TIMING WILL BE BETTER
CLARIFIED NEXT 24 HOURS AND ADDITIONAL IMPACTS ON OUR RECORD
FLOODING. UPPED POPS TO MODERATE TO HIGH CHANCE WITH ONLY MODERATE
AMOUNTS OF RAIN ATTM.
MONDAY THROUGH THURSDAY...SEASONALLY STRONG CANADIAN HIGH PRESSURE
TO KEEP REST OF PERIOD COOL AND DRY (OR AT LEAST SOME DRYING OF
OUR WET CONDITIONS). HIGH TEMPERATURES IN THE 70S WITH LOWS IN
LOWER TO MIDDLE 50S. SOME POTENTIAL FOR ANOTHER SIGNIFICANT RAIN
EVENT LATE THURSDAY INTO FRIDAY..HAVE LEFT THURSDAY DRY ATTM UNTIL
TIMING OF THIS NEXT EVENT HAS GREATER CONFIDENCE. ..NICHOLS..
&&
.AVIATION...
VERY ACTIVE PERIOD THROUGH THE NEXT 24 HOURS AS A COLD FRONT
SLOWLY MOVES THROUGH THE AREA. MAINLY VFR CONDITIONS ARE EXPECTED
OUTSIDE OF THUNDERSTORMS. WITHIN THUNDERSTORMS CIGS CAN DROP INTO
THE MVFR CATEGORY...AND VISIBILITIES TO IFR IN HEAVY RAIN. STORMS
HAVE BEEN REGENERATING SINCE 18Z...AND SHOULD CONTINUE THROUGH MID
EVENING. THERE WILL BE NEW DEVELOPMENT AFTER 09Z FRIDAY MORNING TO
AFFECT MAINLY KMLI AND KBRL AS A FRESH WAVE MOVES NORTH INTO THE
AREA. ..LE..
&&
.HYDROLOGY...
RECORD...HISTORICAL RIVER FLOODING AND FLASH FLOODING ONGOING WITH
CATASTROPHIC IMPACTS WITH LIFE THREATENING CONDITIONS UNFOLDING NEXT
72 TO 96+ HOURS. ADJUSTING MANY RIVER LEVELS AS ADDITIONAL RAINS AND
RUNOFF ADD TO RAPIDLY RISING RIVER LEVELS. AGAIN...THIS FLOODING
EVENT IS GREATER THAN THE FLOOD OF 1993 FOR MUCH IF NOT MOST OF THE
FORECAST AREA. SEE HYDROLOGIC PRODUCTS FOR FURTHER INFORMATION.
..NICHOLS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR
BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TONIGHT FOR JO DAVIESS.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-
MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR HENRY-
BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK-MCDONOUGH.
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.
&&
NICHOLS/LEHazardous weather outlook, Jun 12, 4:59 AM CDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT THU JUN 12 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN 70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE. IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY AT RECORD LEVELS AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND EVENING. HAASE
In the hours before
Local storm report, Jun 12, 6:40 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 3 S NEW LONDON 40.88N 91.41W
06/12/2008 E0.88 INCH HENRY IA TRAINED SPOTTER
&&
DLSLocal storm report, Jun 12, 6:44 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 1 E GRANDVIEW 41.28N 91.17W
06/12/2008 M0.25 INCH LOUISA IA TRAINED SPOTTER
&&
DLSLocal storm report, Jun 12, 6:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
647 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 1 NW VINTON 42.17N 92.04W
06/12/2008 E0.88 INCH BENTON IA TRAINED SPOTTER
0643 PM HAIL WSW URBANA 42.22N 91.88W
06/12/2008 E0.50 INCH BENTON IA TRAINED SPOTTER
0646 PM HAIL URBANA 42.22N 91.88W
06/12/2008 M1.00 INCH BENTON IA FIRE DEPT/RESCUE
&&
15Local storm report, Jun 12, 6:51 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
651 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL BETTENDORF 41.56N 90.48W
06/12/2008 M0.88 INCH SCOTT IA TRAINED SPOTTER
DELAYED REPORT.
&&
15Local storm report, Jun 12, 7:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG MILLEDGEVILLE 41.96N 89.78W
06/12/2008 CARROLL IL EMERGENCY MNGR
2 INCH DIAMETER LIMBS DOWN
&&
DLSLocal storm report, Jun 12, 7:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
722 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL MEDIAPOLIS 41.01N 91.16W
06/12/2008 E0.50 INCH DES MOINES IA TRAINED SPOTTER
0703 PM HEAVY RAIN MEDIAPOLIS 41.01N 91.16W
06/12/2008 M1.10 INCH DES MOINES IA TRAINED SPOTTER
RAINFALL WAS RECEIVED IN 10 MINUTES
&&
15The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Flash Flood Warning | DVN | Carroll, Whiteside | 6 hr |
| Jun 12, 7:06 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer | 33 min |
| Jun 12, 7:13 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 47 min |
| Jun 12, 7:16 PM CDT | Flash Flood Warning | DVN | Mercer, Rock Island | 6 hr |
| Jun 12, 7:56 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 30 min |
| Jun 12, 7:59 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 30 min |
| Jun 12, 8:04 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 41 min |
| Jun 12, 8:43 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 36 min |
| Jun 12, 9:06 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 24 min |
| Jun 12, 9:29 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 31 min |
| Jun 12, 9:49 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 41 min |
| Jun 12, 10:21 PM CDT | Flash Flood Warning | DVN | Jo Daviess | 6 hr |
| Jun 12, 10:30 PM CDT | Tornado Warning | DVN | Carroll, Henry, Rock Island, Whiteside | 45 min |
| Jun 12, 10:52 PM CDT | Flash Flood Warning | DVN | Stephenson | 6 hr |
| Jun 12, 11:21 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 69 min |
| Jun 13, 1:26 AM CDT | Areal Flood Warning | DVN | Mercer, Rock Island | 6 hr |
| Jun 13, 10:27 AM CDT | Areal Flood Warning | DVN | Jo Daviess | 6 hr |
Nearby
Tornado Warnings in Illinois, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.